Illinois, 2006Hail and Damaging Winds in Illinois, July 19, 2006
July 19, 2006 · NWS ILX · 25 events in 18 counties and zones
20 thunderstorm wind, 5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jul 19, 12:45 PM CST, 49 minutes earlier.
Area forecast discussion, Jul 19, 12:45 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUL 19 2006
.DISCUSSION...
BIGGEST CHALLENGE THIS AFTERNOON REVOLVES CONVECTIVE EVOLUTION OVER
THE NEXT FEW DAYS AS THE MID-LEVEL RIDGE CONSTRICTS WESTWARD AND
RELIEF MOVES INTO THE AREA IN THE FORM OF THUNDERSTORMS AND COOLER
AIR.
SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT...
CURRENT CONVECTIVE CLUSTER NORTH OF AREA SHOULD GAIN MORE OF A
SOUTHERLY COMPONENT THROUGH THE REST OF THIS AFTERNOON.
HOWEVER...COMPLEX WILL BE BATTLING CAP SO AT THIS POINT ONLY
ISOLATED WIND REPORTS ARE EXPECTED.
HOWEVER...THIS SYSTEM WAS NOT HANDLED WELL BY ANY OF THE 12Z MODELS
AND WILL LIKELY PUSH A DECENT BOUNDARY INTO THE CWA. THIS BOUNDARY
WILL BE STATIONARY ACROSS THE AREA WHEN A STRONGER SHORTWAVE IS
EXPECTED TO PUSH ANOTHER CLUSTER OF STORMS ACROSS THE MIDWEST LATE
TONIGHT. INITIAL MODEL SOLUTIONS BRING THE BULK OF PRECIP ACROSS
NORTHERN ILLINOIS...BUT WITH THE EFFECTS OF THIS BOUNDARY I WOULD
ENTERTAIN THE POSSIBILITY OF THE MAIN AXIS BEING A BIT FURTHER SOUTH
ACROSS OUR NORTHEASTERN COUNTIES AS IT MOVES THROUGH LATE TONIGHT.
AS IT WEAKENS OVER THE REGION TOMORROW IT WILL SERVE TO REINFORCE
THE FRONT/BOUNDARY ACROSS CENTRAL/SOUTHERN ILLINOIS PROVIDING AN
ADDITIONAL FOCUS FOR THE NEXT WAVE EXPECTED FRIDAY AND FRIDAY NIGHT.
MAIN QUESTION IS HOW FAR SOUTH WILL THE BOUNDARY SAG BEFORE THE NEXT
SYSTEM MOVES IN. THE GFS HAS BEEN CONSISTENT IN KEEPING THE PRECIP
SOUTH OF OUR CWA WHILE NAM HAS BEEN BRINGING IT INTO CENTRAL AND
SOUTHEAST ILLINOIS. AM LEANING TOWARD THE MORE NORTHERLY SOLUTION
GIVEN THE STRENGTH OF THE PROGGED CAP...BUT IT WILL ALL DEPEND ON
THE EVOLUTION OF THE ENVIRONMENT FORCED BY THESE FIRST TWO MCS
EXPECTED TODAY AND AND LATE TONIGHT.
THE BOUNDARY SHOULD ALLOW FOR ADDITIONAL DEW POINT POOLING ON
THURSDAY AND DESPITE THE POSSIBILITY OF MORE CLOUDS THAN TODAY...THE
HEAT INDICES SHOULD STILL BE ABLE TO REACH 105 OR HIGHER IN THE
ADVISORY AREA. WILL RETAIN ADVISORY AS CURRENTLY POSTED.
NORTHEAST WINDS SET UP ON FRIDAY ALLOWING HIGHS TO FALL TO NEAR
NORMAL FOR MIDDLE TO LATE JULY.
LONG TERM...SATURDAY THROUGH WEDNESDAY...
A SERIES OF SHORTWAVES ARE EXPECTED TO MOVE ACROSS THE MIDWEST
DURING THIS PERIOD...BUT WITH SUBSTANTIALLY LESS LOW LEVEL MOISTURE
IN PLACE THAN IN THE SHORT-TERM ANY CONVECTIVE COVERAGE SHOULD BE
ONLY ISOLATED. BIGGEST DEVIANT IN THIS EVOLUTION APPEARS TO BE THE
CANADIAN WHICH IS MUCH STRONGER WITH THE WAVE PROGGED TO MOVE
THROUGH THE GREAT LAKES LATE MONDAY AND BRINGS MUCH OF THE AREA
PRECIP.
WITH NORTHWEST FLOW...TEMPS SHOULD BE CLOSER TO NORMAL THROUGH THE
PERIOD
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM RUSHVILLE...SPRINGFIELD AND TAYLORVILLE SOUTHWEST
THROUGH THURSDAY.
&&
BARKER
Hazardous weather outlook, Jul 19, 10:00 AM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT WED JUL 19 2006
ILZ027>031-036>038-041-201200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
1100 AM CDT WED JUL 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO RANGE
FROM 90 TO 95 DEGREES. HEAT INDEX VALUES WILL BE IN THE 100
TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS.
A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. PRESENT INDICATIONS SUGGEST THE SEVERE THREAT WOULD BE
MAINLY ALONG AND NORTH OF INTERSTATE 74 TOWARDS DAWN THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A CHANGE IN THE HOT AND HUMID WEATHER WILL START TO TAKE PLACE ON
THURSDAY AS A COLD FRONT PLOWS SOUTHEAST ACROSS THE MIDWEST. UNTIL
THAT HAPPENS THOUGH...ONE MORE HOT AND HUMID DAY IS IN STORE FOR
MOST OF CENTRAL ILLINOIS WITH AFTERNOON TEMPERATURES EXPECTED TO
SOAR INTO THE LOWER 90S. HEAT INDEX VALUES WILL ONCE AGAIN RANGE
FROM 100 TO 105 DEGREES. TEMPERATURES MAY ACTUALLY BE WARMER
TOMORROW AFTERNOON IF THE ABOVE MENTIONED THUNDERSTORMS AND THEIR
ASSOCIATED CLOUD COVER REMAIN TO OUR NORTH IN THE MORNING.
AS THE COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL BE A
CHANCE FOR SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE. ANY THUNDERSTORM THREAT WILL DIMINISH
BY LATE AFTERNOON AS THE FRONT SLIPS SOUTH OF THE AREA. COOLER AND
LESS HUMID WEATHER WILL PREVAIL FOR THE REST OF THE PERIOD WITH
TEMPERATURES RETURNING TO NORMAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED DURING THE EARLY MORNING HOURS
OF THURSDAY...MAINLY AFTER 300 AM ALONG AND NORTH OF INTERSTATE
74.
ILZ040-047>052-201200-
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
1100 AM CDT WED JUL 19 2006
...HEAT ADVISORY IN EFFECT FROM 100 PM CDT THIS AFTERNOON UNTIL
700 PM CDT THURSDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO CLIMB INTO
THE MIDDLE 90S. HEAT INDEX VALUES WILL BE AROUND 105 DEGREES THIS
AFTERNOON.
A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTHERN
MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN LATER TODAY AND
CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED TO TURN SOUTHEAST
TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT WITH THE THREAT
FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER STORMS. AT THIS
TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG AND NORTH OF
INTERSTATE 74 OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF CENTRAL ILLINOIS
ON THURSDAY WITH AFTERNOON TEMPERATURES EXPECTED TO SOAR INTO THE
MIDDLE 90S. HEAT INDEX VALUES WILL RANGE FROM 105 TO 110 DEGREES.
AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS THURSDAY
AFTERNOON AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE
WILL BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON
WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE. THE MAIN
FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT TO OUR
NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT. ANY
THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT SLIPS
SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL PREVAIL FOR
THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO NORMAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
ILZ042>046-053>057-061>063-066>068-071>073-201200-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1100 AM CDT WED JUL 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST
TO CLIMB INTO THE LOWER OR MIDDLE 90S. HEAT INDEX VALUES WILL BE
IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON.
A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. AT THIS TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG
AND NORTH OF INTERSTATE 74 OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF EAST CENTRAL
AND SOUTHEAST ILLINOIS ON THURSDAY WITH AFTERNOON TEMPERATURES
EXPECTED TO SOAR INTO THE MIDDLE 90S. HEAT INDEX VALUES WILL BE
AROUND 105 DEGREES.
AS A COLD FRONT MOVES SOUTHEAST ACROSS OUR AREA THURSDAY AFTERNOON
AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL
BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON AND
EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE.
THE MAIN FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT
TO OUR NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT.
ANY THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT
SLIPS SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL
PREVAIL FOR THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO
NORMAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
HJS
Thunderstorm Wind, Knox
- When
- July 19, 1:34 PM CST to 1:40 PM CST
- Where
- Knox County, Galesburg
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.950, -90.367
Numerous trees, tree limbs and power lines were blown down.
Thunderstorm Wind, Stark
- When
- July 19, 1:55 PM CST to 2:15 PM CST
- Where
- Stark County, 5 mi NNE of Toulon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.167, -89.833
Several trees were blown down.
Thunderstorm Wind, Marshall
- When
- July 19, 2:22 PM CST
- Where
- Marshall County, 2 mi W of Sparland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.033, -89.483
A large tree was blown down.
Thunderstorm Wind, Woodford
- When
- July 19, 2:42 PM CST
- Where
- Woodford County, Metamora
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.783, -89.350
Several large tree limbs were blown down.
Thunderstorm Wind, Peoria
- When
- July 19, 2:45 PM CST to 2:51 PM CST
- Where
- Peoria County, Chillicothe
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.917, -89.483
Numerous trees and tree limbs were blown down along a line from Chillicothe to Rome to Peoria.
Hail, Peoria
- When
- July 19, 2:51 PM CST to 2:53 PM CST
- Where
- Peoria County, West Peoria
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.700, -89.633
Thunderstorm Wind, Fulton
- When
- July 19, 2:53 PM CST to 3:10 PM CST
- Where
- Fulton County, 2 mi NE of Smithfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.483, -90.250
Numerous trees and power lines were blown down from Marietta, to Smithfield, to Lewistown.
Thunderstorm Wind, Tazewell
- When
- July 19, 2:55 PM CST to 3:35 PM CST
- Where
- Tazewell County, East Peoria
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.667, -89.567
Numerous trees and power lines were blown down countywide.
Hail, Mason
- When
- July 19, 3:29 PM CST to 3:45 PM CST
- Where
- Mason County, Havana
- Measured
- 1.5 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.300, -90.067
Thunderstorm Wind, Mason
- When
- July 19, 3:29 PM CST
- Where
- Mason County, Havana
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.300, -90.067
Numerous trees and power lines were blown down.
Thunderstorm Wind, Logan
- When
- July 19, 3:35 PM CST to 3:52 PM CST
- Where
- Logan County, New Holland
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.183, -89.583
Numerous trees and power lines were blown down across the county.
Hail, McLean
- When
- July 19, 3:44 PM CST
- Where
- McLean County, 6 mi W of Lexington
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.650, -88.900
Thunderstorm Wind, Schuyler
- When
- July 19, 3:45 PM CST
- Where
- Schuyler County, Browning
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.133, -90.367
Numerous trees were blown down.
Thunderstorm Wind, Menard
- When
- July 19, 3:46 PM CST
- Where
- Menard County, Greenview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.083, -89.750
Numerous trees and power lines were blown down around town. Falling trees damaged a deck and swimming pool in a local yard.
Thunderstorm Wind, Sangamon
- When
- July 19, 4:03 PM CST to 4:20 PM CST
- Where
- Sangamon County, Cantrall
- Measured
- 56 kt (64 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.933, -89.683
Numerous trees and power lines were blown down across Cantrall, Williamsville, Sherman, Buffalo and Springfield. One person was injured in Springfield when a tree fell on their car.
Thunderstorm Wind, McLean
- When
- July 19, 4:07 PM CST
- Where
- McLean County, (Bmi)bloomngtn/Norma
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.483, -88.917
Hail, Sangamon
- When
- July 19, 4:08 PM CST
- Where
- Sangamon County, Williamsville
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.950, -89.550
Thunderstorm Wind, Cass
- When
- July 19, 4:14 PM CST
- Where
- Cass County, 2 mi S of Philadelphia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.883, -90.117
Thunderstorm Wind, De Witt
- When
- July 19, 4:30 PM CST
- Where
- De Witt County, Clinton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.150, -88.950
Several large tree limbs were blown down.
Thunderstorm Wind, Morgan
- When
- July 19, 4:30 PM CST to 4:40 PM CST
- Where
- Morgan County, Jacksonville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.733, -90.233
Numerous trees and power lines were blown down.
Thunderstorm Wind, Scott
- When
- July 19, 4:35 PM CST
- Where
- Scott County, Winchester
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.633, -90.467
Several trees were blown down.
Hail, Sangamon
- When
- July 19, 4:44 PM CST to 4:50 PM CST
- Where
- Sangamon County, 3 mi E of Chatham
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.667, -89.650
Thunderstorm Wind, Sangamon
- When
- July 19, 4:44 PM CST
- Where
- Sangamon County, 2 mi E of Chatham
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 39.667, -89.667
Thunderstorm Wind, Morgan
- When
- July 19, 5:00 PM CST
- Where
- Morgan County, Jacksonville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.733, -90.233
Numerous trees and tree limbs were blown down. Also, a section of bleachers was destroyed at a little league baseball field.
Thunderstorm Wind, Christian
- When
- July 19, 5:11 PM CST
- Where
- Christian County, Stonington
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.633, -89.200
Numerous trees and power lines were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Missouri, July 19, 200630 injured · $259,000 · 70 kt wind · 1 event
- Heat in Missouri, July 19 to 21, 20061 death · 11 events
- Lightning Strikes in Colorado, July 19, 20061 death · 1 injured · 2 events
- Damaging Winds in Wisconsin, July 19 to 20, 20061 death · $3,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 19, 2006$435,000 · 1 in hail · 41 events
- Damaging Wind and Lightning Strike in Louisiana, July 19, 20061 injured · $720,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Iowa, July 19, 2006$131,000 · 61 kt wind · 21 events
- Hail and Damaging Winds in Illinois, July 19, 2006$59,000 · 57 kt wind · 21 events
- Damaging Wind and Lightning Strike in Mississippi, July 19, 2006$130,000 · 50 kt wind · 2 events
- Heat in Kentucky, July 19 to 21, 20064 injured · 22 events
- Hail and Damaging Winds in Iowa, July 19 to 20, 2006$81,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Mississippi, July 19, 2006$100,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521600, 5521601, 5521651, 5521652, 5521653, 5521654, 5521655, 5521656, 5521657, 5521658, 5521659, 5521660, 5521734, 5521661, 5521663, 5521664, 5521662, 5521665, 5521666, 5521667, 5521668, 5521669, 5521670, 5521671, 5521672.